# SDR DLL14972322

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Fwd Galley
- Stage of operation: DE
- Nature of condition: B, M
- Precautionary procedure: H

## Discrepancy

SMOKE IN 1ST CLASS GALLEY.  FOUND OVEN OVERHEATED AND MUFFIN BURNT.  CKD GALLEY LIGHTS AND BALLASTS ALL OK.  FWD OVEN TO MCO.  C/B'S PULLED AND CLAMPED.
